Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyEndometriosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
A MyEndometriosisTeam Member asked a question 💭
Welland, ON

New here so hello everyone. Today I got my first shot of Lurpron and had spotting about 1-2 hours after. Anyone else had this too??

March 15, 2018
 · 
Be the first to react
A MyEndometriosisTeam Member

I had spotting for a few days after the date of the injection and then it went away!

March 15, 2018

Related Questions

View All
A MyEndometriosisTeam Member asked a question 💭
Forrest City, AR

A MyEndometriosisTeam Member asked a question 💭
Chatham, ON

Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In